T Nation

Contaminated Gear?

The last few times I have injected, I have developed a pretty bad upper respiratory cough. I can actually somehow seem to feel it right when I inject (cough starts during injection). This cough seems as if it has progressively gotten worse. Last night, it was so bad it kept me up a good portion of the night. One cough seems to trigger another cough and it keeps going. I tried to drink water and down some cough drops, but I didn’t notice anything. If anyone might be able to offer me any suggestions in regards to this, it would be appreciated.

Thank you

If your gear was contaminated dont you think that it would of also caused you issues with the first 6 injections rahter than just the last 3?

Sometimes I often wonder if maybe you do need some professional help and not for your cough.

Who’s to say it didn’t get contaminated afterward, wise ass?

Are you aspirating?

This is your body telling you to stop what you’re doing.

(AAS and posting on here)

Most upper respiratory infections and the like take ~7 to 10 days post contraction before symptoms manifest. Maybe less time if the infection is introduced via IM or IV routes, but I doubt that you would have symptoms immediately. Bacteria and virus’ take time to multiply.
Anthrax on the other hand…

[quote]Jakebambeeno wrote:
Who’s to say it didn’t get contaminated afterward, wise ass?[/quote]

I would figure that due to your 30ish point injection technique that the issue of contamination should be kept to a minimum.

I am also curious as to what brought you to the assumption that contaminated gear would cause you to get a cough. An absess causing an infection leading to a fever sure, but a cough?

[quote]Game_over wrote:
Are you aspirating?[/quote]

Yeah. I do remember though that I did forget to swab the top of the vial yesterday. This is the only time I have forgot something like this. I don’t know if this would be the reason, but i do know that when I have swabbed it in the past on couple injection I still seem to get a cough right after.

[quote]LillGuy001 wrote:
Jakebambeeno wrote:
Who’s to say it didn’t get contaminated afterward, wise ass?

I would figure that due to your 30ish point injection technique that the issue of contamination should be kept to a minimum.

I am also curious as to what brought you to the assumption that contaminated gear would cause you to get a cough. An absess causing an infection leading to a fever sure, but a cough?[/quote]

Well, as I said, it happens right when I am injecting. As strange as this sounds, I can feel it in my throat almost instantly.

physcosymatic reaction to injecting

[quote]Electric_E wrote:
physcosymatic reaction to injecting[/quote]

I am not stressed when I inject. I don’t really think about it, and push it right in. I have been known to faint when given shots by doctors in the past though.

Sounds like a psychosomatic response to me. Specially if you are having the reaction of “feeling it in your throat” and fainting at the dr’s office.

Sounds like you have a cold. And your projecting your cold symptoms on the AAS. Does anyone else that bought your gear have your symptoms as well? If not you have your answer.

[quote]Jakebambeeno wrote:
Electric_E wrote:
physcosymatic reaction to injecting

I am not stressed when I inject. I don’t really think about it, and push it right in. I have been known to faint when given shots by doctors in the past though.[/quote]

You just answered your own question.

-M

I just did some lookin on the web to see if there is info on anything with coughing and injections and I found nothing. I think your just thinking about it too much or it could be something else. But I highly doubt that it has anything to do with your gear.

Egg

Nope, don’t have cold. But, after I injected last night, I did get real cold… shivers and all. My nose was running a bit too. Seems to be better today, but my throat still feels a little strange. I am not one to get sick. I haven’t been sick in nearly 5 years, so I do not think it is that. Plus, how come injecting before didn’t seem to bother me at all until now?

I got flu symptoms after every shot so far,was worse at the start,getting more bearable now but still bad cause it kills ur appetite and mood for training

[quote]Jakebambeeno wrote:
The last few times I have injected, I have developed a pretty bad upper respiratory cough. I can actually somehow seem to feel it right when I inject (cough starts during injection). This cough seems as if it has progressively gotten worse. Last night, it was so bad it kept me up a good portion of the night. One cough seems to trigger another cough and it keeps going. I tried to drink water and down some cough drops, but I didn’t notice anything. If anyone might be able to offer me any suggestions in regards to this, it would be appreciated.

Thank you[/quote]

Jeezus christ, this is a baby embolism from the oil going into your blood and traveling to your lungs. Get enough oil in there and you are dead.

ASPIRATE!

I’m afraid Beebuddy is correct. ASPIRATE for Christ’s sake! I’ve gotten sloppy and hit a vein on occasion and damn near coughed till I passed out.
It’s the oil in your lung tissue, not feeling too good either!
Take the advice brother, be careful, aspirate and don’t move the needle in OR out during the injection.

I’ve accidentally pierced completely through a vein and injected with no problem until I pulled the needle out slightly while injecting and allowed the oil to enter my vein, triggering a nasty coughing fit, Surprise!
If it’s a large enough volume it can be VERY bad! Be careful brother, read up on injection techniques for your own sake.
Tim

CAN YOU SAY INTRAVENOUS???

I have been aspirating. Although I can’t say that I haven’t moved the needle in or out during injection.